MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEED TUBE, ENFIT CONNECTORS-14 FR, 2CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEED TUBE, ENFIT CONNECTORS-14 FR, 2CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-14-2.0
Medical Device Problem Codes Fluid/Blood Leak (1250); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 03-mar-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported the g-tube inserted on (b)(6) 2026.On (b)(6) 2026, dressing change due for g-tube.During a dressing change the g-tube was found to be dislodged.The nurse (np) was contacted which is when they inserted a foley temporarily.At the time of the report the user instilled sterile water into g-tube balloon port and noted it to be leaking onto blue pad.The np was able to find a new g-tube and a new g-tube was inserted with caregiver's consent.The patient was sent for a gastrointestinal (gi) study to confirm placement with contrast.Once confirmed by radiology the patient's feeds were re-stared through new g-tube.No patient injury.Patient had to have a replacement g-tube urgently inserted due to immature tract.There was no reported injury.

Brand Name
MIC-KEY GASTROSTOMY FEED TUBE, ENFIT CONNECTORS-14 FR, 2CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24500859
Report Number9611594-2026-00107
Device Sequence Number9960261
Product Code KNT
UDI-Device Identifier00350770427317
UDI-Public(01)00350770427317(240)104273102(11)250402(17)270402(10)30361279
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8140-14-2.0
Device Catalogue Number8140-14-2.0
Device Lot Number30361279
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown